Non-linear fractional field equations: weak non-linearity at power-law non-localityстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 15 июля 2015 г.

Работа с статьей


[1] Tarasov V. E. Non-linear fractional field equations: weak non-linearity at power-law non-locality // Nonlinear Dynamics. — 2015. — Vol. 80, no. 4. — P. 1665–1672. Fractional non-relativistic field equations with the derivatives of non-integer order are considered. A connection of these equations with microscopic (lattice) models is discussed. The considered equations contain non-linear terms and fractional Laplacian in the Riesz form. Using the background field method and the mean field method, we obtain corrections to linear solution and equilibrium solution caused by the weak non-linearity. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть